Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Starting to lose Kidney function.some macroytosis.AZT 5 years ago.new
Apr 18, 2010

I have been on 3TC/reverse and am having kidney loss of function and liver.problems.Medication changes necessary.But these bring on more stress.Any suggestions to help kidneys regain functionality 20 years with hIV now. \

Response from Dr. Frascino

Hello,

HIV disease can cause kidney failure due to HIV infection of the kidney cells. This is called HIV-associated nephropathy (HIVAN). Other causes of kidney disease include diabetes and high blood pressure. Your HIV specialist physician needs to evaluate your problem and find the cause of your decreased kidney function. Changes in your antiretroviral medication or dose adjustments of your current medications may be warranted depending on the degree of kidney impairment.

Close and prompt follow up with your HIV specialist physician is warranted.

Good luck.

Dr. Bob


Previous
help
Next
sick of the crazy abuse

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement